# SDR SWAA2021100509610

- Difficulty date: August 21, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 113A71835
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON MOST INBOARD BALANCE WEIGHTS 4 EA. HAVE CORROSION(51-001) ; / [01] REMOVED AILERON BALANCE WEIGHTS AS PER BOEING SRM REF 51-60-01; [02] VERIFIED AILERON BALANCE WEIGHTS REMOVED; P/N: 113A7183-5.; [03] OK TO INSTALL NEW AILERON BALANCE WEIGHTS; P/N: 113A7183-5.; [04] INSTALLED NEW AILERON BALANCE WEIGHTS AS PER REFERENCE 51-60-01-0G-0; [05] REMOVED AILERON BALANCE WEIGHTS AS PER BOEING SRM REF 51-60-01.INSTALLED NEW AILERON BALANCE WEIGHTS AS PER REFERENCE AMM 51-60-01-0G-0.; [06] AILERON BALANCES THAT WERE INSTALLED ARE PN-113A7183-5 AS PER 51-60-01-0G-0; [07] VERIFIED REPLACEMENT OF AILERON BALANCE WEIGHT.
